The majorization function and the index of invariant subspaces in the Bergman spaces

Research output: Contribution to journalArticle

Abstract

The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)139-182
JournalJournal d'Analyse Mathematique
Volume86
Publication statusPublished - 2002
Publication categoryResearch
Peer-reviewedYes